MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported patient experienced pericardial affusion and cardiac tamponade.During a concomitant pulse field ablation (pfa) and watchman procedure, a nrg transseptal needle was selected for use.The patient had complicated anatomy due to kyphosis.The physician had difficulty performing transeptal puncture due to anatomy.Post transseptal, the patient maintained baseline hemodynamics.A non-boston scientific pfa catheter inserted, and ablation was performed.Upon removal of ablation catheter, imaging physician noticed a moderate sized effusion on transesophageal echocardiogram (tee).A watchman device deployed successfully.A pericardiocentesis was performed post successful implant.Later, the patient underwent surgery and was hospitalized and discharged on (b)(6) 2025.The device is not expected to be returned for analysis (disposed).The physician believes that maybe the event occurred while trying to gain transeptal access.
 
Event or Problem Description
It was reported patient experienced pericardial affusion and cardiac tamponade.During a concomitant pulse field ablation (pfa) and watchman procedure, a nrg transseptal needle was selected for use.The patient had complicated anatomy due to kyphosis.The physician had difficulty performing transeptal puncture due to anatomy.Post transseptal, the patient maintained baseline hemodynamics.A non-boston scientific pfa catheter inserted, and ablation was performed.Upon removal of ablation catheter, imaging physician noticed a moderate sized effusion on transesophageal echocardiogram (tee).A watchman device deployed successfully.A pericardiocentesis was performed post successful implant.Later, the patient underwent surgery and was hospitalized and discharged on (b)(6) 2025.The device is not expected to be returned for analysis (disposed).The physician believes that maybe the event occurred while trying to gain transeptal access.It was further confirmed that the patient had a median sternotomy performed by the physician along with a surgical repair of perforation at ivc-ra junction.
 
Additional Manufacturer Narrative
Due to additional information received, the initial mdr was updated for the fields describe event or problem (b5), in section b - adverse event/product prob and patient codes (f10 and h 6), in sections f - for use by uf/importer and h - device manufacturers only.Also, correction to the initial mdr in block(s) outcomes attrib to adv event (b2), in section b - adverse event/product prob.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21753457
Report Number2124215-2025-20344
Device Sequence Number9658637
Product Code DXF
UDI-Device Identifier00685447004523
UDI-Public(01)00685447004523
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient RaceWhite